Anaphylactoid reaction to immunoadsorptive membrane in a patient with myasthenia gravis.
Аннотация
Extracorporeal adsorption therapy has been carried out clinically in cases of myasthenia gravis (MG) since the 1980s without any major complications. Despite a lack of clinical evidence, it has been accepted as a potential therapy for steroid-resistant patients in many institutes. Recently, we experienced a case of MG with an anaphylactoid reaction during extracorporeal immunoadsorption therapy. A 64 year old women with MG showed an anaphylactoid reaction immediately after the initiation of adsorption therapy using a polyvinylalcohol gel column. It is therefore important to bear in mind that extracorporeal adsorption therapy could trigger an anaphylactoid reaction, which may induce a MG crisis.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.